# SDR F3LA2017030900087

- Difficulty date: February 15, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 35,271 hours, 24,622 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: D5547100400000
- Part serial: TS4063
- Condition: Delaminated
- Location: Zone 300
- Part time: 35,271 hours, 24,622 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DETECTED IN RUDDER BETWEEN SCREW 6 AND 7 FROM TOP OF TRAILING EDGE DOWNWARD, AREA OF INDICATION IS 7" X 2.5" FORWARD OF THE TRAILING EDGE. COMPLIED WITH TD/80274197/007/2017A AND EA A2-55R-33666. REPAIR RUDDER BETWEEN SCREWS 6 AND 7 FROM TOP TRAILING EDGE DOWNWARD.
